BibTeX record journals/ejc/BandeltCDK06

download as .bib file

@article{DBLP:journals/ejc/BandeltCDK06,
  author       = {Hans{-}J{\"{u}}rgen Bandelt and
                  Victor Chepoi and
                  Andreas W. M. Dress and
                  Jack H. Koolen},
  title        = {Combinatorics of lopsided sets},
  journal      = {Eur. J. Comb.},
  volume       = {27},
  number       = {5},
  pages        = {669--689},
  year         = {2006},
  url          = {https://doi.org/10.1016/j.ejc.2005.03.001},
  doi          = {10.1016/J.EJC.2005.03.001},
  timestamp    = {Fri, 12 Feb 2021 13:40:20 +0100},
  biburl       = {https://dblp.org/rec/journals/ejc/BandeltCDK06.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics